Translator Disclaimer
2011 Generalized Davis-Januszkiewicz spaces, multicomplexes and monomial rings
Alvise J. Trevisan
Homology Homotopy Appl. 13(1): 205-221 (2011).

Abstract

We show that every monomial ring can be realized topologically by a certain topological space. This space is called a generalized Davis-Januszkiewicz space and can be thought of as a colimit over a multicomplex, a combinatorial object generalizing a simplicial complex. Furthermore, we show that such a space is obtained as the homotopy fiber of a certain map with total space the classical Davis-Januszkiewicz space.

Citation

Download Citation

Alvise J. Trevisan. "Generalized Davis-Januszkiewicz spaces, multicomplexes and monomial rings." Homology Homotopy Appl. 13 (1) 205 - 221, 2011.

Information

Published: 2011
First available in Project Euclid: 29 July 2011

zbMATH: 1220.55011
MathSciNet: MR2803872

Subjects:
Primary: 13F55, 55P99, 55U05

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.13 • No. 1 • 2011
Back to Top